# SDR FDEA201705141415

- Difficulty date: May 14, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 101,093 hours, 19,896 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7037501
- Condition: Corroded
- Location: Bs 1954
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1954, LONGERON 45R FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-21-01-0G AND FOUND OUT OF LIMITS IAW SRM 53-00-00-2R, FIGURE 205. REPLACEED THE LONGERON IAW EA 1-5310- T0333344, PART 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
